Zainab asked 8 months ago
Share this information:
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
1 Star2 Stars3 Stars4 Stars5 Stars (1 votes, average: 5.00 out of 5)
Loading...

Hi, like four months ago, after my menstruation, my discharge became watery and greenish. I used doxycycline and flagyl, after which it became clear but still watery. But now I don’t have any discharge anymore, even during sex, no arousal fluid everything is dry. Please help me am really scared. Am trying to get pregnant.



  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
1 Answers
Inesse Mills - gynecologistInesse Mills - gynecologist Staff answered 7 months ago
Share this information:
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
1 Star2 Stars3 Stars4 Stars5 Stars (1 votes, average: 5.00 out of 5)
Loading...

Hi Zainab.
 
Green vaginal discharge indicates that you have had a bacterial infection that you have successfully cured. Doxycycline causes mucosal edema, and – pain and discomfort in the intimate area is also possible. Taking flagyl causes a feeling of dryness in the vagina, so it is necessary to restore the vaginal microflora as soon as possible.
You need speak with your gynecologist, but I would advise you to give up alcohol, carbonated drinks and spicy food, while getting treatment. Also, you can use a special soap for intimate hygiene, which contains lactic acid to protect the flora of the vagina.



  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •